# SDR COMA0660294

- Difficulty date: April 6, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 15,467 hours, 12,770 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fan
- Part number: 13E415
- Part serial: 3A000044
- Condition: Binding
- Location: Equipment Bay
- Part time: 15,465 hours, 12,764 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLIGHT 5049 - DURING CLIMB, CRUISE AND DESCENT LOUD BANGING ACCOMPANIED WITH CONTROL WHEEL VIB.  FOUND HYD HEAT EXCHANGER FAN BINDING, REMOVED AND REPLACED HEAT EXCHANGER ASSY.
